# SDR AALA20001167

- Difficulty date: July 12, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N1418A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11397
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT FORWARD MOST POSITION INOPERATIVE.  REPLACED LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
